PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 26 | 3 | 243-252
Tytuł artykułu

Remarks on some monotonicity conditions for the period function

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We are interested in the optimality of monotonicity criteria for the period function of some planar Hamiltonian systems. This study is illustrated by examples.
Rocznik
Tom
26
Numer
3
Strony
243-252
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-02-02
poprawiono
1998-12-20
Twórcy
autor
  • Institut Galilée, LAGA CNRS UMR 7539, Université Paris XIII, 93430 Villetaneuse, France
autor
  • Institut Galilée, LAGA CNRS UMR 7539, Université Paris XIII, 93430 Villetaneuse, France
Bibliografia
  • [1] C. Chicone, The monotonicity of the period for planar hamiltonian vector fields, J. Differential Equations 69 (1987), 310-321.
  • [2] A. Kelfa and R. Chouikha, Monotonicity conditions for the period function of some planar hamiltonian systems, Comm. Appl. Nonlinear Anal. 4 (1996), no. 3, 99-120.
  • [3] F. Rothe, Remarks on periods of planar hamiltonian systems, SIAM J. Math. Anal. 24 (1993), 129-154.
  • [4] R. Schaaf, A class of hamiltonian systems with increasing periods, J. Reine Angew. Math. 363 (1985), 96-109.
  • [5] R. Schaaf, Global Solution Branches of Two Point Boundary Value Problems, Lecture Notes in Math. 1458, Springer, 1990.
  • [6] D. Wang and S. N. Chow, On the monotonicity of the period function of some second order equations, Časopis Pěst. Mat. 111 (1986), 14-25.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv26i3p243bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.